Economics at your fingertips  

Parametrically and Semiparametrically Efficient Detection of Random Regression Coefficients

Mohamed Fihri, Abdelhadi Akharif, Amal Mellouk and Marc Hallin ()

No ECARES 2017-14, Working Papers ECARES from ULB -- Universite Libre de Bruxelles

Abstract: Locally asymptotically optimal (in the Hajek-Le Cam sense) pseudo-Gaussian and rank-based procedures for detecting randomness of coefficients in linear regression models are proposed. The parametric and semiparametric efficiency properties of those procedures are investigated. Their asymptotic relative efficiencies (with respect to the pseudo-Gaussian procedure) turns out to be be huge under heavy-tailed and skewed densities, stressing the importance of an adequate choice of scores. Simulations demonstrate the excellent finite-sample performances of a class of rank-based procedures based on data-driven scores.

Keywords: local Asymptotic normality; optimal tests; pseudo-gaussian test; semiparametric efficiency; rank tests; random coefficient regression model (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
Date: 2017-04
References: Add references at CitEc
Citations: Track citations by RSS feed

Published by:

Downloads: (external link) ... N-parametrically.pdf Full text for the whole work, or for a work part (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This working paper can be ordered from ...

Access Statistics for this paper

More papers in Working Papers ECARES from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

Page updated 2019-11-09
Handle: RePEc:eca:wpaper:2013/249915